# SDR HEED065698

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 7645001078103
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 533 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NEEDLE WENT TO ZERO ON FUEL QUANTITY CONTROL.
